# SDR R61A201509090680

- Difficulty date: September 9, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17067104401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT FWD CARGO DOOR BEAM CENTER DOUBLER IS CORRODED, MAINTENANCE  R & R FWD CARGO DOOR BEAM CENTER DOUBLER IAW SRM 51-40-02, 51-41-01, 51-23-04, PN 170-67104-401, SUPPORT ASSY.
